Home » Frequently asked Questions on Health » Why is my son suffering from recurrent vomiting and loose motions?

Why is my son suffering from recurrent vomiting and loose motions?

Q: My 16 years old son was admitted to the hospital with symptoms of typhoid. He was treated conservatively with IV fluids, injection monocef (15 injections), tablet calpol, tablet pantocid, tablet nucoxia, capsule VSL 3, capsule bifilac and supportive measures. After a couple of days, he was symptomatically better and was discharged. Next day, he started vomiting and had loose motions. Then, injection metro dueto was given to him, which gave relief from loose motions. After that, the doctor has prescribed ornida, dom dt, nutrolin B plus and tablet folic acid. Again, after two days, he started vomiting and had loose motions. Then the doctor prescribed enterogermina, nutrolin B plus, ornof and folic acid for five days, which again gave him relief. But, after two days of medication course, he started vomiting and had loose motions. What causes the recurrence of vomiting and loose motions?

A:These symptoms of vomiting and diarrhoea could be part of typhoid itself but vomiting is also a side effect of metronidazole/ornidazole etc. Get a stool routine and culture, liver function test (LFT) and an ultrasound abdomen done. Go light on the diet with plenty of liquids like lemonade and lassi to be included. He maybe prescribed alternative antibiotics like cefixime and stronger medication for stopping vomiting and diarrhoea.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------